Modified Lu-Lee cryptosystem

Adiga, BS and Shankar, P (1985) Modified Lu-Lee cryptosystem. Electronics Letters, 21 (18). pp. 794-795.

Full text available as:
[img] PDF
Download (467Kb)

    Abstract

    A modified Lu-Lee cryptosystem is proposed which appears to be resistant to the cryptanalytic attacks on the original Lu-Lee scheme. The data expansion due to encryption is moderate, and the size of the public key is also quite small.

    Item Type: Journal Article
    Additional Information: Copyright for this article belongs to IEE
    Uncontrolled Keywords: Symbolic;Data expansion;Lu-lee cryptosystem;Public key;Cryptography
    Subjects: ENGINEERING > Electronics and Electrical Engineering
    Division/Department: Systems Engineering Division, Other
    Depositing User: Ms. Alphones Mary
    Date Deposited: 20 Feb 2006
    Last Modified: 24 May 2010 09:38
    URI: http://nal-ir.nal.res.in/id/eprint/474

    Actions (login required)

    View Item